# SDR GTIA020201

- Difficulty date: December 24, 2001
- Submitted: April 8, 2002
- Operation: Air carrier
- Aircraft: N804NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49104
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Punctured
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND COCKPIT FLOOR PANEL HAS HOLE PUNCHED IN SKIN.  HOLE AND CRACK IN FLOORBOARD OUT OF LIMITS.  FABRICATED REPAIR DOUBLER.  INSTALL DOUBLER IAW DC9 MD80 SRM 51-30-1.  (M)
